Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)


Full text
Catuogno, Pedro J. [1] ; Ledesma, Diego S. [1] ; Ruffino, Paulo R. [1]
Total Authors: 3
[1] Univ Estadual Campinas, Dept Matemat, BR-13081970 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Transactions of the American Mathematical Society; v. 368, n. 1, p. 563-579, JAN 2016.
Web of Science Citations: 2

In this article we present an intrinsic construction of foliated Brownian motion (FoBM) via stochastic calculus adapted to a foliated Riemannian manifold (M, F). The stochastic approach together with this proposed foliated vector calculus provide a natural method to work with (L. Garnett's) harmonic measures in M. New results include, beside an explicit stochastic equation for the FoBM, a decomposition of the Laplacian of M in terms of the foliated and the basic Laplacians, a characterization of totally invariant measures and a differential equation for the density of harmonic measures. (AU)

FAPESP's process: 11/50151-0 - Dynamical phenomena in complex networks: fundamentals and applications
Grantee:Elbert Einstein Nehrer Macau
Support type: Research Projects - Thematic Grants
FAPESP's process: 12/18780-0 - Geometry of control systems, dynamical and stochastics systems
Grantee:Marco Antônio Teixeira
Support type: Research Projects - Thematic Grants